# SDR SWAA2017121518472

- Difficulty date: December 13, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N287WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32537
- Aircraft time: 36,659 hours, 21,653 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Part number: 6959926
- Condition: Out Of Adjust
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE GIRT BAR HOLDER OUT OF ADJUST. / ADJUSTED GIRT BAR HOLDER PER MM.
